# SDR 03FDEA00591

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO BILGE AREA LONGERON 52 FOUND WITH CORROSION   BETWEEN STA Y = 6-70 TO 6-90. LOWER FORWARD CARGO BETWEEN STA Y=6-70 TO 6-90 LONGERON 52   REPAIRED AS PER SRM 53-10-00, FIG.1, VOL.I.
